ive have gained over 50 pounds from takeing prednisone. i was on it on n off for years and the last 2 years ive been on it more then off it but i stopped takeing it all together the past 6months or so cause of this weight gain.what can i do i really need help with this problem!!!
12 Mar 2010
If you are noticing unexplained weight gain with prednisone, there are some things that you can do. Some suggestions include:
* Eat a heart-healthy diet. This diet should include heart-healthy foods, such as:
o Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
o Lean meats, poultry, fish, beans, eggs, and nuts.
* Limit foods with saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.
* Get regular physical activity for at least 30 minutes a day on most days of the week.
* Limit your intake of alcohol.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
All I have heard is its impossible to lose weight even w/ exercise and diet. I am currently on Lexapro and have been gaining weight since I started. ...
3 answers • 6 Feb 2010
I was taking Zyprexa for 6 months and I could not lose weight, i just kept gaining weight, I changed to Saphris this week, the taste is horrible, but ...
4 answers • 13 May 2010
I have been on Loestrin 24 for about six months now. After about the first two months I started to notice some weight gain. I began to eat healthier ...
3 answers • 30 Jul 2011
I just started thyroid complex and vitamin b2 100mg riboflavin..whats the side affects with the med?
im trying to lose weight and i was told many yrs ago i has a enlarged thyroid ..ive been gaining weight like crazy with no help from the doctors so i ...
5 answers • 23 Mar 2012
How does a person lose weight? I've gained weight since being on all of this, and my face is so bloated... my doctor tells me it's moon ...
4 answers • 12 Aug 2013